Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts
G

·
Discussion Starter · #1 ·
I had read a number of the valium withdrawal hate sites, and figured it couldn't happen to me. After all, I was ONLY taking 6mg a day. Bzzzzzt! Wrong. I started getting a churning sensation/icy feeling in my gut last night. Then, I started getting dizzy. My breathing was labored; however I was actually hyperventilating though I didn't know it. You can guess the rest. Sirens. EMT. ECG. And they think I'm having a panic attack. So, OK, I head for the ER, and they don't really see anything either, but I get IV reglan, and eventually go home. It was only today a couple of hours before my followup to my regular doc that I remembered the valium sites. We discussed it for awhile, and she agrees that I probably stopped too fast. So, I'm back on this stuff, and starting a weaning schedule.Sorry for the rambling rant. All you guys and gals taking the various valium derivatives, be careful when/if you stop taking it. I understand that epileptic seizures, and even death, can occur if you stop cold turkey. I'm not on a rant to get you to stop, as many of you may need it. Just be careful that you follow a careful withdrawal schedule if you decide to stop.
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top